# SDR ASOA2014101711449

- Difficulty date: September 24, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,414 hours, 26,171 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LT MLG DOOR L/E CHAFED 2.1" LONG, .025" DEEP, .200 WIDE NEXT TO BRUSH ASSEMBLY.  REPAIRED LT MLG DOOR L/E IAW STS EA 32-2014-115, REV P2.  RECEIVED FINAL EA STS EA 32-2014-115.  COMPLIED WITH EC/TC REO 601R-52-82-034 01, REACCOMPLISHMENT, REPAIR TO MLG DOOR INNER SKIN CHAFING AND REO 601R-52-82-034, REV NC AS WRITTEN.
